Properties of topological n-partitions
Novi Sad Journal of Mathematics, Tome 25 (1995) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1995_25_2a_3,
author = {Kurili\'c
Milo\v{s} S.},
title = {Properties of topological n-partitions},
journal = {Novi Sad Journal of Mathematics},
pages = {31-47},
year = {1995},
volume = {25},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1995_25_2a_3/}
}
Kurilić Miloš S. Properties of topological n-partitions. Novi Sad Journal of Mathematics, Tome 25 (1995) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1995_25_2a_3/